Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Finite codimensional ideals in function algebras

Author: Krzysztof Jarosz
Journal: Trans. Amer. Math. Soc. 287 (1985), 779-785
MSC: Primary 46J10
MathSciNet review: 768740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $ S$ is a compact, metric space and let $ M$ be a finite codimensional closed subspace of a complex space $ C(S)$. In this paper we prove that if each element from $ M$ has at least $ k$ zeros in $ S$, then for some $ {s_1}, \ldots ,{s_k} \in S,M \subseteq \{ f \in C(S):f({s_1}) = \cdots = f({s_k}) = 0\} $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society